caucasian male, 51, 157 lbs.
51 year old caucasian male, 157 lbs here in need of klonopin withdrawal advice:
I have been taking 1-2 mg klonopin and 0.25-0.5 mg halcion, at bedtime as needed, for about the last year and a half for anxiety and insomnia.
Due to stresful events this past summer, I took 2 mg klonopin and 0.5 mg halcion exclusively for the months of October, November, and 1/2 of December (about 10 weeks of steady use).
Things were further complicated by a 2 month long trial with trileptal during October and November... discontinued at the end of November.
I had the foggy brain, tiredness, and lethargy. Didn't know if they were from the trileptal or the klonopin, or the halcion.I complained to my pdoc about these symptoms. He told me to give just it time. I took the klonopin and Halcion concurrently during the trileptal. Trileptal discontinued 11/31/12. The symptoms appeared to abate somewhat.
Around the middle of November (11/18/12), I began to notice related increasing symptoms of clouded brain, slowed thinking, chronic fatigue, confusion, etc. and deteriorating sleep.
These symptoms progressed untill mid-December (12/12/12) when I called my psychiatrist and was informed that I had built up a tolerance to klonopin
He directected me to decrease the klonopin immediatley from 2.0mg to 1.5mg... further decreasing to 1.0 mg only four (4) days later. Very naiively and ignorant of klonopin withdrawal, I complied. I've been at the 1.0 mg level for 13 days now and my withdrawals are unbearable.
On my own volition, I increased the dose back to 1.5 mg and am tempted to go back up to the full 2.0 mg and start over.
Internet research has indicated a very slow tapering over months is necessary to succesfully discontinue this powerful drug.
Can anyone out there please advise me of a tapering schedule from 2 mg?
Any help would be sincerely apreciated and gratefully acknowledged